hrcak mascot   Srce   HID

Glasnik matematički, Vol. 41 No. 2, 2006.


Datum izdavanja: prosinca 2006.

Objavljen na Hrčku: 17. 12. 2006.
Sadržaj Puni tekst
Block designs and strongly regular graphs constructed from the group U(3,4) (str.189-194) engleskipdf 185 KB
Dean Crnković, Vedrana Mikulić
Izvorni znanstveni članak
 
Some rational Diophantine sextuples (str.195-203) engleskipdf 209 KB
Philip Gibbs
Izvorni znanstveni članak
 
The non-extensibility of D(4k)-triples {1, 4k(k-1), 4k^2+1} with |k| prime (str.205-216) engleskipdf 350 KB
Yasutsugu Fujita
Izvorni znanstveni članak
 
On a family of quatric equations and a Diophantine problem of Martin Gardner (str.217-221) engleskipdf 153 KB
P. G. Walsh
Izvorni znanstveni članak
 
Transcendence criteria for pairs of continued fractions (str.223-231) engleskipdf 269 KB
Boris Adamczewski, Yann Bugeaud
Izvorni znanstveni članak
 
Real ramification points and real Weierstrass points of real projective curves (str.233-238) engleskipdf 188 KB
E. Ballico
Izvorni znanstveni članak
 
Short proofs of some basic characterization theorems of finite p-group theory (str.239-258) engleskipdf 721 KB
Yakov Berkovich
Izvorni znanstveni članak
 
On the metacyclic epimorphic images of finite p-groups (str.259-269) engleskipdf 386 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Finite nonabelian 2-groups in which any two noncommuting elements generate a subgroup of maximal class (str.271-274) engleskipdf 136 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Second-metacyclic finite p-groups for odd primes (str.275-282) engleskipdf 244 KB
Vladimir Ćepulić, Olga Pyliavska, Elizabeta Kovač Striko
Izvorni znanstveni članak
 
Isoperimetric inequalities for an electrostatic problem (str.283-297) engleskipdf 546 KB
L. Boukrim, T. Mekkaoui
Izvorni znanstveni članak
 
Coefficient estimates and partial sums of a new class of functions (str.299-307) engleskipdf 306 KB
R. K. Raina, Deepak Bansal
Izvorni znanstveni članak
 
Morphisms out of a split extension of a Hilbert C*-module (str.309-315) engleskipdf 206 KB
Biserka Kolarec
Izvorni znanstveni članak
 
Frames of submodules for countably generated Hilbert K(H)-modules (str.317-328) engleskipdf 391 KB
Ljiljana Arambašić
Izvorni znanstveni članak
 
Lorentzian matrix multiplication and the motions on Lorentzian plane (str.329-334) engleskipdf 209 KB
Halit Gündogan, Osman Kecilioglu
Izvorni znanstveni članak
 
On the n-fold hyperspace suspension of continua, II (str.335-343) engleskipdf 299 KB
Sergio Macias
Izvorni znanstveni članak
 
Posjeta: 12.409 *